# SDR ASAA0510061

- Difficulty date: April 14, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6554956504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- FWD CARGO SKIN-TO-FRAME ATTACH ANGLE AT BSTA 500 AND STR 28 LT CORRODED.  REPAIRED WITH MADE REPAIR PART.  (K)
